MathSciNet Relay Station
MathSciNet bibliographic data
MR2138891 57R17 (57R52 57R57)
Vidussi, Stefano Symplectic tori in homotopy $E(1)$'s. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2477–2481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement